# SDR UALA2010121504582

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 27,331 hours, 12,368 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AIL SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN. ACCOMPLISH CHRONIC REVIEW. ELAC NR 2 REPLACED WITH KNOWN GOOD UNIT. EXTENSIVE WIRING CHECKS COMPLETED FROM SIDESTICKS TO ELAC'S 1&2.
